Alert archive / Iowa / Flash Flood Warnings in 2014
Flash Flood Warning 15, NWS La Crosse, WI
NWS La Crosse, WI issued this flash flood warning at Jun 19, 2014, 4:44 PM CDT for 4 counties in Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2014, 4:44 PM CDT (21:44 UTC)
- Expired
- Jun 19, 2014, 7:45 PM CDT
- In force
- 3 hr
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Allamakee County, IA, Clayton County, IA, Fayette County, IA, Winneshiek County, IA
The radar
The La Crosse radar (KARX), 94 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 5:34 PM CDT | FLASH FLOOD | Waukon, IA | STREETS BLOCKED OFF AND SANDBAGGING AROUND A HOTEL. REPORT COURTESY OF WKBT VIA TWITTER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 50 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 9.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 137 J/kg
- Mixed-layer CIN
- -248 J/kg
- Mixed-layer LCL
- 695 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
014
WGUS53 KARX 192144
FFWARX
IAC005-043-065-191-200045-
/O.NEW.KARX.FF.W.0015.140619T2144Z-140620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
444 PM CDT THU JUN 19 2014
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
FAYETTE COUNTY IN NORTHEAST IOWA...
CLAYTON COUNTY IN NORTHEAST IOWA...
SOUTHERN ALLAMAKEE COUNTY IN NORTHEAST IOWA...
SOUTHERN WINNESHIEK COUNTY IN NORTHEAST IOWA...
* UNTIL 745 PM CDT
* AT 442 PM CDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN AND
FLASH FLOODING PROBLEMS IN MANY AREAS ACROSS NORTHEAST IOWA. THIS
INCLUDES WATER OVER ROADS...WATER RESCUES...AND DAMAGED ROADS.
AREAS WHERE THE WATER HAD RECEDED EARLIER...ARE SEEING NEW
PROBLEMS WITH THIS LATEST ROUND OF STORMS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DECORAH...OELWEIN...WAUKON...WEST UNION...GUTTENBERG...ELKADER...
POSTVILLE...MONONA...FAYETTE...STRAWBERRY POINT...CALMAR...
MCGREGOR...OSSIAN...GARNAVILLO...ELGIN...CLERMONT...MAYNARD...
HAWKEYE...ARLINGTON AND MARQUETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4332 9208 4329 9108 4325 9106 4312 9118
4291 9115 4288 9110 4274 9106 4266 9089
4265 9089 4264 9208
$$
SHEA1 follow-up statement
687
WGUS73 KARX 192243
FFSARX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
543 PM CDT THU JUN 19 2014
IAC005-043-065-191-200045-
/O.CON.KARX.FF.W.0015.000000T0000Z-140620T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FAYETTE IA-CLAYTON IA-ALLAMAKEE IA-WINNESHIEK IA-
543 PM CDT THU JUN 19 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR
FAYETTE...CLAYTON...SOUTHERN ALLAMAKEE AND SOUTHERN WINNESHIEK
COUNTIES...
IN FAYETTE COUNTY IOWA...PROBLEMS ARE WORSE IN THE NORTHWEST PART OF
THE COUNTY...WHERE WATER CONTINUES TO FLOW OVER ROADS. THERE WAS
ALSO HIGH WATER IN THE FAR SOUTH END OF THE COUNTY...NEAR OELWEIN
AND STANLEY.
IN ALLAMAKEE COUNTY...SANDBAGGING WAS TAKING PLACE AROUND WAUKON DUE
TO HIGH WATER.
CLAYTON COUNTY ALSO HAS WIDESPREAD FLOODING ISSUES...EVEN AS THE
TURKEY RIVER CONTINUES TO RISE WELL ABOVE FLOOD STAGE.
WHILE THE RECENT HEAVY RAIN HAS SHIFTED EAST...ANOTHER ROUND OF
SHOWERS AND THUNDERSTORMS COULD BRING MORE PROBLEMS LATER THIS
EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY ON HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 4332 9208 4329 9108 4325 9106 4312 9118
4291 9115 4288 9110 4274 9106 4266 9089
4265 9089 4264 9208
$$
SHEAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 19, 3:06 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, Jun 19, 3:06 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
306 PM CDT THU JUN 19 2014
.SHORT TERM...(THIS EVENING THROUGH FRIDAY)
ISSUED AT 306 PM CDT THU JUN 19 2014
MAIN FORECAST CONCERNS IS HEAVY RAIN POTENTIAL AND CONTINUATION
FLASH FLOOD POTENTIAL TONIGHT.
LATEST WATER VAPOR SATELLITE IMAGERY SHOWS UPPER LEVEL LOW OVER
NORTHERN MONTANA AND SOUTHERN ALBERTA AND A COUPLE OF SHORTWAVE
TROUGHS ON THE SOUTHERN PERIPHERY OF THE UPPER LEVEL LOW. LATEST
MOSAIC RADAR SHOWING A COUPLE OF LINES SHOWERS AND
THUNDERSTORMS...ONE LINE OVER EASTERN IOWA AND NORTHERN MISSOURI
ASSOCIATED WITH WEAK MOISTURE TRANSPORT/CONVERGENCE AT 850MB PER
LATEST 19.18Z RAP...AND THE SECOND LINE ASSOCIATED MOISTURE
CONVERGENCE ALONG SURFACE COLD/WARM FRONT OVER NORTHERN IOWA INTO
SOUTHERN NEBRASKA.
TONIGHT...THE LATEST 19.12Z GFS/NAM INDICATE SURFACE COLD FRONT TO
SLOWLY PUSH EAST INTO WESTERN WISCONSIN. THE MODELS CONTINUE TO SHOW
MOISTURE CONVERGENCE AND LIFT ASSOCIATED WITH THE SURFACE FRONT AND
SHORTWAVE TROUGH OVER EASTERN NEBRASKA/WESTERN IOWA. EXPECT THE LINE
OF SHOWERS AND THUNDERSTORMS OVER WESTERN IOWA TO SLOWLY MOVE ACROSS
FORECAST AREA. THE 19.12Z GFS/NAM AND 19.18Z INDICATE 1.5 TO 2
INCHES PRECIPITABLE WATER VALUES AHEAD OF THE SURFACE FRONT. THE
COMBINATION OF SLOWER MOVEMENT OF THE LINE OF SHOWERS AND
THUNDERSTORMS AND MOIST BOUNDARY LAYER...THE SHOWERS AND
THUNDERSTORMS WILL BE EFFICIENT RAIN PRODUCERS. WITH THE RECENT
HEAVY RAINFALL ACROSS MUCH OF THE FORECAST AREA...WILL CONTINUE
WITH FLASH FLOOD WATCH THROUGH 12Z FRIDAY.
SUBSIDENCE BEHIND SURFACE FRONT/SHORTWAVE TROUGH WILL ADVECT IN A
DRIER AIRMASS INTO THE FORECAST AREA FRIDAY. SHOWERS AND
THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST ACROSS FORECAST AREA
AND MOVE EAST OF FORECAST AREA BY 18Z FRIDAY.
.LONG TERM...(FRIDAY NIGHT THROUGH THURSDAY)
ISSUED AT 306 PM CDT THU JUN 19 2014
ZONAL FLOW DEVELOPS ACROSS THE NORTHERN TIER STATES FRIDAY NIGHT
INTO SUNDAY. THE LATEST 19.12Z GFS/NAM INDICATE SEVERAL IMPULSES TO
MOVE OVER THE NORTHERN PLAINS AND UPPER LAKES REGION DURING THIS
TIME FRAME. HOWEVER...THE 19.12Z GFS/NAM HAVE ISSUES WITH TIMING AND
PLACEMENT OF EACH IMPULSE INTO THE FORECAST AREA. THE MODELS DO HINT
AT A STRONGER IMPULSE TO IMPACT THE FORECAST AREA SUNDAY. THE 19.12Z
NAM SHOWS 0-3KM SHEAR OF 25 TO 30 KNOTS WITH THIS FEATURE AND
SURFACE BASE AND 0-6KM MOST UNSTABLE CAPE OF OVER 3000 J/KG OVER THE
FORECAST AREA BY 18Z SUNDAY. THE 19.12Z GFS IS MUCH WEAKER WITH THE
0-3KM SHEAR OVER FORECAST AREA...DUE TO THE PLACEMENT OF THE IMPULSE
FARTHER SOUTH. SEVERE THUNDERSTORMS ARE POSSIBLE...HOWEVER...WITH
THE DIFFERENCES IN TIMING AND PLACEMENT OF SHORTWAVE TROUGHS.
CONFIDENCE FOR SEVERE IS LOW AND LATER SHIFTS WILL HAVE TO MONITOR
THE TRACKS OF EACH IMPULSE THROUGH THIS PERIOD.
SUNDAY NIGHT THROUGH THURSDAY...MAIN FORECAST CONCERNS ARE
PRECIPITATION CHANCES THROUGH THE PERIOD. SLIGHT DIFFERENCES ARE
INDICATED BETWEEN THE 19.12Z GFS/ECMWF/GEM...WITH TIMING OF THE
SHORTWAVE TROUGHS EMBEDDED IN THE FLOW ALOFT AND THE STRENGTH OF THE
UPPER LEVEL TROUGH DIGGING OVER THE GREAT LAKES REGION. THE 19.12Z
GFS/GEM CUTOFF UPPER LEVEL LOW AND THE ECMWF DIGS UPPER LEVEL TROUGH
OVER THE GREAT LAKES REGION BY 12Z WEDNESDAY. THIS WILL HAVE IMPACTS
ON TIMING OF PRECIPITATION CHANCES ACROSS FORECAST AREA THROUGH THIS
PERIOD. TEMPERATURES WILL BE UNSEASONABLY COOL BY THE MIDDLE OF NEXT
WEEK...WITH REGION UNDER THE INFLUENCE OF NORTHERLY FLOW ALOFT AND
THE 19.12Z GFS/GEM/ECMWF ADVECTING COOLER AIR INTO THE FORECAST
AREA. THE MODELS SUGGEST 850MB TEMPERATURES IN THE PLUS 5 TO PLUS 10
DEGREES CELSIUS RANGE BY 12Z WEDNESDAY OVER FORECAST AREA.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1235 PM CDT THU JUN 19 2014
STEADY LOW LEVEL MOISTURE TRANSPORT WITH ABSENCE OF CAP TODAY
TRIGGERING CONTINUES SHOWER AND THUNDERSTORM DEVELOPMENT AROUND THE
AREA. THIS WILL CAUSE SOME SHORT TERM CONCERNS FOR AVIATION BUT ALSO
LOOKING AHEAD AT POSSIBLE LINE OF STORMS DEVELOPING TO THE WEST AS
MAIN SHORT WAVE TROUGH EJECTS ACROSS MIDWEST. WHILE BEST DYNAMICS
WILL BE NORTHWEST OF OUR AREA...HIGHER INSTABILITY WILL FOCUS ON
WARM FRONT SOUTHWEST OF OUR AREA. STRONGER STORMS COULD KEEP WEST
AND SOUTH OF THE AREA BUT WILL STILL TRY TO TIME A THUNDERSTORM RISK
WINDOW BEFORE THINGS SETTLE DOWN TO MAINLY VFR AGAIN OVERNIGHT.
TRANSITION INTO ZONAL FLOW PROMISES A BIT QUIETER WEATHER ON FRIDAY.
&&
.HYDROLOGY...
ISSUED AT 306 PM CDT THU JUN 19 2014
DUE TO RECENT HEAVY RAINFALL THE PAST SEVERAL DAYS...MANY AREA
SOILS ARE WELL SATURATED. WITH ANOTHER HALF TO ONE INCH OF
RAINFALL POSSIBLE ACROSS THE FORECAST AREA TONIGHT...THE
POTENTIAL EXIST OF FURTHER FLASH FLOODING OR AREAL FLOODING ACROSS
MUCH OF THE FORECAST AREA THROUGH TONIGHT. IN ADDITION...MANY AREA
RIVERS HAVE RISEN OR RISE ABOVE FLOOD STAGE IN THE NEXT FEW DAYS.
PLUS...SOME OF THE RIVERS ARE FORECASTED TO RISE TO NEAR MODERATE
FLOOD STAGE. SEE THE LATEST FLOOD STATEMENTS FOR THE LATEST
FORECAST ON AREA RIVERS.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WIZ032>034-041>044-
053>055-061.
MN...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR MNZ079-086>088-
094>096.
IA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR IAZ008>011-018-019-
029-030.
&&
SHORT TERM...DTJ
LONG TERM...DTJ
AVIATION...TJS
HYDROLOGY...DTJHazardous weather outlook, Jun 19, 3:15 PM CDT, 1 hour 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 315 PM CDT THU JUN 19 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-201100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 315 PM CDT THU JUN 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TONIGHT WHILE ONE AREA OF STORMS EXITS NORTHEAST IOWA INTO SOUTHWEST WISCONSIN...WITH A HEAVY RAIN AND LIGHTNING RISK...ANOTHER LINE OF STORMS HAS ALREADY FORMED TO THE WEST OF THE AREA. THAT TOO WILL MOVE IN FROM THE WEST AND IMPACT AREAS MAINLY ALONG AND SOUTH OF INTERSTATE 90 THIS EVENING...MAINLY BETWEEN 5 AND 9 PM. THESE STORMS CONTINUE TO BE EFFICIENT RAINFALL PRODUCERS... WITH 1 TO 3 INCHES OF RAIN POSSIBLE IN SOME AREAS THAT COULD LEAD TO ADDITIONAL FLASH FLOODING. STRONGER LINES OF STORMS COULD PRODUCE STRONG WINDS AND OF COURSE LIGHTNING. OUTSIDE OF FLOODING...THE RISK FOR ADDITIONAL SEVERE WEATHER LOOKS HIGHER TO THE WEST AND SOUTH OF THE AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES OF THUNDERSTORMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS...CONTINUE FOR FRIDAY THROUGH WEDNESDAY. WHILE SEVERE WEATHER DOES NOT LOOK LIKELY FRIDAY OR SATURDAY...THERE COULD BE A RISK SUNDAY DEPENDING ON WHERE THE STORMS TRACK. .SPOTTER INFORMATION STATEMENT... THERE COULD BE SOME SPOTTER ACTIVATIONS THIS AFTERNOON AND EARLY EVENING...ESPECIALLY CLOSER TO INTERSTATE 35 IN MINNESOTA AND IOWA. RAINFALL AND FLOODING REPORTS ARE APPRECIATED FOR ANY AREA. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED AT THIS TIME. RIECK/SHEA
In the hours before
Special weather statement, Jun 19, 2:42 PM CDT, 2 hours 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
242 PM CDT THU JUN 19 2014
IAZ011-030-WIZ054-061-192145-
ALLAMAKEE-CLAYTON-CRAWFORD-GRANT-
INCLUDING THE CITIES OF...WAUKON...PRAIRIE DU CHIEN...PLATTEVILLE
242 PM CDT THU JUN 19 2014
...STRONG THUNDERSTORMS WILL IMPACT AREAS ALONG THE MISSISSIPPI
RIVER...
AT 240 PM...A LINE OF STRONG THUNDERSTORMS WITH HEAVY RAIN AND
LIGHTNING WAS MARCHING ACROSS FAR NORTHEAST IOWA. RAINFALL RATES
HAVE BEEN EXTREME. SOME AREAS COULD PICK UP 2 TO 3 INCHES OF
RAIN IN A SHORT AMOUNT OF TIME.
THERE ARE FLASH FLOOD WATCHES AND WARNINGS IN EFFECT SO AVOID
AREAS OF HIGH WATER.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 4310 9205 4335 9160 4337 9121 4335 9120
4333 9113 4330 9109 4325 9106 4312 9118
4291 9115 4288 9110 4274 9106 4269 9097
4268 9091 4265 9089 4264 9199
TIME...MOT...LOC 1847Z 231DEG 19KT 4315 9158 4291 9182 4257 9199
SHEALocal storm report, Jun 19, 3:37 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
337 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0336 PM FLASH FLOOD 5 SE WAUKON 43.22N 91.41W
06/19/2014 ALLAMAKEE IA LAW ENFORCEMENT
13 ROADS CLOSED OR HAVE WATER OVER THEM AFTER WATER HAD
RECEDED EARLIER. STREET FLOODING IN WAUKON AS WELL.
&&
SHEALocal storm report, Jun 19, 3:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
357 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY SLEET STRAWBERRY POINT 42.68N 91.54W
06/19/2014 M2.16 INCH CLAYTON IA CO-OP OBSERVER
IN ONE HOUR
&&
SHEALocal storm report, Jun 19, 3:57 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
357 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HEAVY RAIN STRAWBERRY POINT 42.68N 91.54W
06/19/2014 M2.16 INCH CLAYTON IA CO-OP OBSERVER
IN ONE HOUR
&&
SHEALocal storm report, Jun 19, 4:05 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
405 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FLASH FLOOD ELKADER 42.86N 91.40W
06/19/2014 CLAYTON IA 911 CALL CENTER
WATER OVER ROADS IN VARIOUS SECTIONS OF THE COUNTY.
EARLIER LEVELS THAT HAD RECEDED WERE ALL BACK UP.
&&
SHEALocal storm report, Jun 19, 4:37 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
437 PM CDT THU JUN 19 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM HEAVY RAIN OELWEIN 42.68N 91.91W
06/19/2014 M4.25 INCH FAYETTE IA AMATEUR RADIO
0410 PM FLASH FLOOD 10 N OELWEIN 42.82N 91.91W
06/19/2014 FAYETTE IA LAW ENFORCEMENT
WATER RESCUE PERFORMED WITH STRANDED VEHICLE ALONG R AVE
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 8:14 PM CDT | River Flood Warning | ARX | Allamakee, Clayton | 22 days |
| Jun 18, 11:41 PM CDT | Flash Flood Warning | ARX | Allamakee, Clayton, Fayette, Howard, Winneshiek | 2 hr |
| Jun 19, 2:02 AM CDT | Flash Flood Warning | ARX | Allamakee, Chickasaw, Clayton, Fayette, Howard, Winneshiek | 6 hr |
| Jun 19, 5:26 AM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 64 min |
| Jun 19, 5:27 AM CDT | River Flood Warning | ARX | Clayton | 4 days |
| Jun 19, 5:27 AM CDT | River Flood Warning | ARX | Clayton | 3 days |
| Jun 19, 5:40 AM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 65 min |
| Jun 19, 7:40 AM CDT | Flash Flood Warning | ARX | Allamakee, Chickasaw, Clayton, Fayette, Floyd, Howard and 2 more | 6 hr |
| Jun 19, 9:24 AM CDT | River Flood Warning | ARX | Allamakee | 3 days |
| Jun 19, 10:20 AM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek | 55 min |
| Jun 19, 12:10 PM CDT | Special Weather Statement | ARX | Howard, Winneshiek | 65 min |
| Jun 19, 1:26 PM CDT | Flash Flood Warning | ARX | Allamakee, Clayton, Fayette, Winneshiek | 3 hr |
| Jun 19, 1:47 PM CDT | Special Weather Statement | ARX | Allamakee, Clayton, Fayette | 88 min |
| Jun 19, 2:42 PM CDT | Special Weather Statement | ARX | Allamakee, Clayton, Fayette | 2 hr |
| Jun 19, 3:41 PM CDT | River Flood Warning | ARX | Clayton | 6 days |
| Jun 19, 5:04 PM CDT | Special Weather Statement | ARX | Floyd, Mitchell | 26 min |
Nearby
Flash Flood Warnings in Iowa, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.